MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL

QUIDEL CARDIOVASCULAR INC. TRIAGE SOB PANEL
Model Number 97300EU
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Chest Pain (1776); Non specific EKG/ECG Changes (1817); Myocardial Infarction (1969)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
The lab got a complaint from cardiologist regarding the sob panel results were within the normal range but it did not correspond to the patient's clinical condition.Patient information: male, 79 years old.Sx: chest pain dx: ami based on ecg and hs trop t results, abnormal lateral st from ekg; treatment performed based off lab analyzer method.
 
Additional Manufacturer Narrative
Investigation conclusion: the customer's complaint of discrepant results with tni was not replicated with in-house retain testing of triage sob lot t15966n with an in-house calibrator.No issues with tni recovery were observed.Manufacturing batch records for the lot were reviewed and found that the lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.

Brand Name
TRIAGE SOB PANEL
Common Device Name
TRIAGE SOB PANEL
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
Manufacturer Contact
francis castro
9975 summers ridge road
san diego, CA 92121
8583020818
MDR Report Key24284796
Report Number3013982035-2026-00004
Device Sequence Number9803004
Product Code MMI
UDI-Device Identifier30014613337959
UDI-Public(01)30014613337959(10)T15966N(11)250813(17)260427
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K080269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/27/2026
Device Model Number97300EU
Device Lot NumberT15966N
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN: 55070, SN: (B)(6).
Patient Age79 YR
Patient SexMale